# SDR DLM11992687

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Condition: Failed
- Location: Nr 3
- Part time: 20,949 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENG SURGE ON T/O ROLL.  T/O ABORTED.  MTC FOUND METAL EQUIP SWAP WITH ACFT 803, ACFT 807 NR 3 ENG CHANGE.
